# SDR A6WA201240732

- Difficulty date: July 28, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 21,548 hours, 20,960 cycles
- Engine: Ge CF343B1
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PAX DOOR WARNING IN FLIGHT AT 7 PSID.  C/W QRH, WITNESS MARKS APPEARED NORMAL.  ADJUSTED PAX DOOR CAN 1 PROXIMITY SENSOR IAW AMM 52-70-04.  OPS CHECKED GOOD.
